# SDR AALA201802159036

- Difficulty date: February 12, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 88,460 hours, 47,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMERGENCY LIGHT INOPERATIVE,  BS 1300, JUST FORWARD OF THE AFT PRESSURE DOOR.  MAINTENANCE REPLACED THE BATTERY PACKS.   PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-53-00.
